Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 313691, 7 pages
Research Article

A Family of Fourteenth-Order Convergent Iterative Methods for Solving Nonlinear Equations

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800, Pakistan

Received 14 September 2013; Accepted 15 December 2013; Published 29 January 2014

Academic Editors: T. Calvo, V. Oliker, and Z. Wang

Copyright © 2014 Fiza Zafar and Gulshan Bibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Google Scholar · View at MathSciNet
  2. R. F. King, “A family of fourth order methods for nonlinear equations,” SIAM Journal on Numerical Analysis, vol. 10, no. 5, pp. 876–879, 1973. View at Google Scholar · View at MathSciNet
  3. A. M. Ostowski, Solution of Equations and System of Equations, Academic Press, New York, NY, USA, 1960.
  4. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet
  5. W. Bi, H. Ren, and Q. Wu, “Three-step iterative methods with eighth-order convergence for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 105–112, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Chun and Y. Ham, “Some sixth-order variants of Ostrowski root-finding methods,” Applied Mathematics and Computation, vol. 193, no. 2, pp. 389–394, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Sargolzaei and F. Soleymani, “Accurate fourteenth-order methods for solving nonlinear equations,” Numerical Algorithms, vol. 58, no. 4, pp. 513–527, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Soleymani and M. Sharifi, “On a class of fifteenth-order convergent formulas for simple roots,” International Electronic Journal of Pure and Applied Mathematics, vol. 3, pp. 245–252, 2011. View at Google Scholar
  9. J. R. Sharma and R. Sharma, “A new family of modified Ostrowski's methods with accelerated eighth order convergence,” Numerical Algorithms, vol. 54, no. 4, pp. 445–458, 2010. View at Publisher · View at Google Scholar · View at MathSciNet